MAUDE Adverse Event Report: EZ-BLOCKER KIT; EZ BLOCKER

EZ-BLOCKER KIT; EZ BLOCKER
Model Number IPN913391
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "prior to use on patient, the customer did functional test and found balloon leakage".No patient involvement reported.
 
Additional Manufacturer Narrative
(b)(4).The actual sample was returned and sent to the manufacturing site for evaluation.The manufacturing site reports that functional testing was performed and the blue and yellow balloons were inflated with 15ml of air.It was found that the blue balloon inflated correctly; however, the yellow balloon was leaking.It was not possible to inflate the yellow balloon with a syringe.A device history record review was performed and no relevant findings were identified.Based on the investigation performed, the complaint has been confirmed.The root cause was determined to be supplier related.A non-conformance was opened to address this issue.
 
Event or Problem Description
It was reported that "prior to use on patient, the customer did functional test and found balloon leakage".No patient involvement r eported.

Brand Name
EZ-BLOCKER KIT
Common Device Name
EZ BLOCKER
MDR Report Key12246240
Report Number3006425876-2021-00677
Device Sequence Number19927784
Product Code CBI
UDI-Device Identifier10801902142372
UDI-Public10801902142372
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K121462
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN913391
Device Catalogue NumberMG-02770-002
Device Lot Number71F20G1092
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2021
Initial Date Received by Manufacturer 07/08/2021
Supplement Date Received by Manufacturer08/26/2021
Initial Report FDA Received Date07/29/2021
Supplement Report FDA Received Date08/26/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1